RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 395–405 (Mi mz11670)  

Multivariate Extremes of Random Scores of Particles in Branching Processes with Max-Linear Inheritance

A. V. Lebedev

Lomonosov Moscow State University

Abstract: The paper continues the author's long-term study of the extrema of random scores of particles in branching processes. It is assumed that the particle scores are dependent via common heredity, the dependence being determined by the distance. The case in which the scores have distributions with heavy tails is considered. The max-linear score generation model is used. The asymptotic behavior of multivariate extremes of scores over generations is studied. Nondegenerate limit laws are obtained for the maxima under linear normalization, and examples are given for various types of branching processes.

Keywords: branching process, multivariate extremum, heavy tail, upper tail dependence coefficient.

DOI: https://doi.org/10.4213/mzm11670

Full text: PDF file (548 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.21
Received: 10.05.2017
Revised: 03.04.2018

Citation: A. V. Lebedev, “Multivariate Extremes of Random Scores of Particles in Branching Processes with Max-Linear Inheritance”, Mat. Zametki, 105:3 (2019), 395–405

Citation in format AMSBIB
\Bibitem{Leb19}
\by A.~V.~Lebedev
\paper Multivariate Extremes of Random Scores of Particles in Branching Processes with Max-Linear Inheritance
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 395--405
\mathnet{http://mi.mathnet.ru/mz11670}
\crossref{https://doi.org/10.4213/mzm11670}
\elib{http://elibrary.ru/item.asp?id=37045126}


Linking options:
  • http://mi.mathnet.ru/eng/mz11670
  • https://doi.org/10.4213/mzm11670
  • http://mi.mathnet.ru/eng/mz/v105/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    References:16
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019